# SDR TWAA9809510

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 134
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FUSELAGE SKIN CRACK AT FS 134, S196.  REMOVED CLASS II REPAIR AND INSTALLED FLUSH REPAIR PER SRM 53-04, FIG 12B AND TWA STD PRACTICES.  ACFT TT:  70,671 HOURS.  ACFT TC:  77,211.  (X)
